# SDR BAQA2007005

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 6,737 hours, 26,459 cycles
- Engine: Tmeca ARRIEL1E
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 6,737 hours, 26,459 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE TOP OF THE TAILBOOM VERTICAL FIN WHILE TROUBLESHOOTING A TAIL ROTOR VIBRATION ISSUE. THE CRACK WAS FOUND ON THE LT SIDE OF THE ACCESS SIDE OF THE OPENING FOR ACCESS TO THE TAILROTOR GEARBOX MOUNTING HARDWARE.
